# SDR 99UAL900340

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED TO LHR UNDER AMBER ALERT DUE TO SMOKE AND ELECTRICAL FUMES IN MID GALLEY WITH VARIOUS ITEMS TURNED ON OR OFF.  *S/D*  LHR FOUND OVEN R41 SMELLING BADLY WHEN TURNED ON.  PULLED AND COLLARED C-B FOR OVEN R41.  AT COMPLETION ON FLT 953 IN ORD ON 6/25/99, REPLACED OVEN AND OPS CHECKS GOOD.
